Welchol liver damage

Common Questions and Answers about Welchol liver damage

welchol

I also suffered horribly with diarrhea for about a year after, and eventually was put on Welchol to help. It also helped me to reduce the fried and fatty foods from my system.
I raised mine from about 30 to 48 so far and lowered my TC from 220-240 to 141-156. Hopefully you have a good liver. A Statin is a must to such the lipids out of your arteries. Lipitor is best of breed and twice as effective as most of the others. I also suggest 1.5 to 2 grams of Niacin before bedtime. If you can't get used to the flushing, get prescription NIASPAN. I also take a newer bile binder called Welchol.
I think that there is a real danger of heart damage leading to eventual heart failure, by taking the approach that I have, and I don't think that it's for everyone. Although I believe that I am in good enough shape to run, I don't for that very reason. I think that you walk a fine line, trying to improve your circulation without further damaging your heart.
I do know personally that arythmias are aggravated by alcohol. I have some damage from my 100% occluded RCA. I experienced PACs or PVCs quite often after drinking. It is extremely rare that I feel any skipped beat or palpitation now that I abstain from alcohol completely. I do think that a glass of red wine each evening might be beneficial to the heart. If I could drink only that one glass without wanting more, I probably would have continued drinking.
I had the INTENSE pain and finally went to the ER to find out mine was bad but worst of all my Liver was infected. You can get pancreatis from it also. I was in the hospital for a WEEK bc mine was so bad. I do have the bowel problems but the pain i had before was SO MUCH WORSE. if you would have waited, in time you could have experienced intense pain and your organs could have been damaged. I hope it gets better for you.
another possibility might be fatty liver..you mentioned high cholesterol so just to be clear, fatty liver can cause all kinds of issues even before one reaches ESLD. I think lowering the cholesterol should be a priority, as it is hard on far more than your liver...kidneys heart brain are all effected by too much, however you need to be aware too much niacin is contraindicated for liver patients....I think some is ok...
From what I understand a blockage of the LAD is particularly dangerous, because a heart attack there will damage the most important muscle in the heart. A friend, who has a lean body mass, decent cholesterol numbers, and is fit noticed some angina when x-country skiing. Had an angioplasty and they discovered a single blockage in the LAD. They put in a stent and he seems to be fine and didn't have restinosis.
The ringing part is the cilia deep inside the ear canal trying 'straighten' back up after being damaged, (as in the above scenarios) Some people also have that ringing due to past noise damage and it is permanent for some people. There is a medication to take to help reduce the awareness of it. The anxiety after eating may well be caused by a sugar high.
You need to take as many meds as it takes to aggressively control cholesterol and BP. Hopefully you have a good liver. If you can keep total cholesterol well below 150, raise your HDL, get your weight down, and keep physically active, you can manage even severe end stage disease like I have. The meds are not rocket science. The most effective statins are Lipitor, Crestor, and to a lesser extent Zocor. You should be on one if you can tolerate it.
blood pressure drops...back to surgery...finds a nicked liver...after liver is fixed....emergency surfery to repair the severed artery in the muscle that the surgeon caused when he put in the scope to fix his first mess up........after surgery i went through several months of watery stool that was mostly stomach bile......then several months of constipation.....mother of three....all natural birth...no medicine.....well short story hurt worse to releive myself than to give birth.
When these episodes happen try having a little sugar and if you feel better chances are this is the problem, if so you must watch your sugar intake in a nut shell diets high in simple sugars espesially in a short amount of time does tremendous damage causing high output of insullin to bring down the level and therefore dropping it to low causing the symptoms u described.
I already had that fixed by an amazing surgeon but I know I have to get more follow up work on top of all the damage. After three requests he still wont release my file and many of the important pages from the hospital records out of his file have been copied so lightly, they are unreadable. I dont know if I'll ever get proper information from him. As far the lymphokine test, is it possible for you to point me in a direction regarding that study?
MedHelp Health Answers